Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

International Journal of Applied Research

Vol. 1, Issue 1, Part D (2014)

On the convergence rate for a new family of linear positive operators

Author(s)
Manoj Kumar
Abstract
In 1967, Durrmeyer introduced the notion of summation-integral type operators to approximate Lebesgue integrable functions on [0, 1]. In the present paper, we introduced a new family of mixed summation integral type operators, to approximate Lebesgue integrable functions on the interval [0, ∞] and study the rate of convergence for these operators. The family of operators is constructed by combing the well known Beta and Baskakov operators. The estimate for rate of convergence is obtained in terms of higher order modulus of continuity, by using the techniques of linear combinations.
Pages: 155-162  |  740 Views  16 Downloads
How to cite this article:
Manoj Kumar. On the convergence rate for a new family of linear positive operators. Int J Appl Res 2014;1(1):155-162.
Call for book chapter
International Journal of Applied Research